# SDR CA951221009

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Monitor
- Part number: 68001008010
- Condition: Failed
- Location: Battery Temp
- Part time: 4,825 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)BATTERY TEMPERATURE SENSOR FLASHING FULL SCALE DEFLECTION CONTINUOUSLY. MONITOR PANEL FAILED.
